Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Difficulty in seeing. Use contacts and reading glasses. Examination revealed eyes reversing. What is causing it?

50 y/o, WF. Near sighted. Routine eye exam today. Have worn contacs for many yrs, 5.0 power for 7 yrs. Wear reading glasses over contacs PRN, currently 2.5 power. Have had increasing difficultly seeing @ a distance over past yr. Exam today revealed eyes reversing, now 4.25. MD said not common, but can occur, stating various medical reasons, eg diabetes , certain meds. I have no medical problems, & do not take any meds other than Ibuprofen on occasion. Left office with 4.25 power contacs, & could see much better, maybe 30%. ?- how common is this, & what other reasons could cause this to happen?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
hello..first of may be very natural..because of age..change in refractory index of natura lens inside the eye...but please get yr eye pressure checked by the doctor also..just to rule out other condition..
secondly..u can now use mutifocal contact lenses also..
u had not mentioned about yr power is in - or + 5.0..
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor